A discontinuous Galerkin formulation for classical and gradient plasticity–Part 1: Formulation and analysis JK Djoko, F Ebobisse, AT McBride, BD Reddy Computer methods in applied mechanics and engineering 196 (37-40), 3881-3897, 2007 | 87 | 2007 |
A discontinuous Galerkin formulation for classical and gradient plasticity. Part 2: Algorithms and numerical analysis JK Djoko, F Ebobisse, AT McBride, BD Reddy Computer Methods in Applied Mechanics and Engineering 197 (1-4), 1-21, 2007 | 63 | 2007 |
Conditions for equivalence between the Hu–Washizu and related formulations, and computational behavior in the incompressible limit JK Djoko, BP Lamichhane, BD Reddy, BI Wohlmuth Computer methods in applied mechanics and engineering 195 (33-36), 4161-4178, 2006 | 57 | 2006 |
A computational study of three numerical methods for some advection-diffusion problems AR Appadu, JK Djoko, HH Gidey Applied Mathematics and Computation 272, 629-647, 2016 | 32 | 2016 |
Numerical methods for the Stokes and Navier–Stokes equations driven by threshold slip boundary conditions J Djoko, J Koko Computer Methods in Applied Mechanics and Engineering 305, 936-958, 2016 | 26 | 2016 |
Energy properties preserving schemes for Burgers' equation R Anguelov, JK Djoko, JMS Lubuma Numerical Methods for Partial Differential Equations: An International …, 2008 | 23 | 2008 |
Finite element analysis for Stokes and Navier-Stokes equations driven by threshold slip boundary conditions JK Djoko, M Mbehou Institute for Scientific Computing and Information, 2013 | 19 | 2013 |
Nonstandard finite difference method revisited and application to the Ebola virus disease transmission dynamics R Anguelov, T Berge, M Chapwanya, JK Djoko, P Kama, JMS Lubuma, ... Journal of Difference Equations and Applications 26 (6), 818-854, 2020 | 16 | 2020 |
Reliable numerical schemes for a linear diffusion equation on a nonsmooth domain PWM Chin, JK Djoko, JMS Lubuma Applied Mathematics Letters 23 (5), 544-548, 2010 | 16 | 2010 |
An extended Hu–Washizu formulation for elasticity JK Djoko, BD Reddy Computer methods in applied mechanics and engineering 195 (44-47), 6330-6346, 2006 | 16 | 2006 |
Discontinuous Galerkin finite element discretization for steady Stokes flows with threshold slip boundary condition JK Djoko Quaestiones Mathematicae 36 (4), 501-516, 2013 | 15 | 2013 |
Discontinuous Galerkin finite element methods for variational inequalities of first and second kinds JK Djoko Numerical Methods for Partial Differential Equations: An International …, 2008 | 15 | 2008 |
On the time discretization for the globally modified three dimensional Navier–Stokes equations G Deugoue, JK Djoko Journal of computational and applied mathematics 235 (8), 2015-2029, 2011 | 14 | 2011 |
Analysis of the Brinkman-Forchheimer equations with slip boundary conditions JK Djoko, PA Razafimandimby Applicable Analysis 93 (7), 1477-1494, 2014 | 12 | 2014 |
On the long‐time stability of a backward Euler scheme for Burgers' equation with polynomial force JK Djoko Numerical Methods for Partial Differential Equations: An International …, 2008 | 12 | 2008 |
Stokes equations under nonlinear slip boundary conditions coupled with the heat equation: a priori error analysis JK Djoko, VS Konlack, M Mbehou Numerical Methods for Partial Differential Equations 36 (1), 86-117, 2020 | 11 | 2020 |
On the numerical solution of the stationary power-law Stokes equations: A penalty finite element approach JK Djoko, JM Lubuma, M Mbehou Journal of Scientific Computing 69, 1058-1082, 2016 | 11 | 2016 |
Finite element analysis of the stationary power-law Stokes equations driven by friction boundary conditions JK Djoko, M Mbehou Journal of numerical mathematics 23 (1), 21-40, 2015 | 11 | 2015 |
Analysis of multilevel finite volume approximation of 2D convective Cahn–Hilliard equation AR Appadu, JK Djoko, HH Gidey, JMS Lubuma Japan Journal of Industrial and Applied Mathematics 34, 253-304, 2017 | 10 | 2017 |
Coupling finite volume and nonstandard finite difference schemes for a singularly perturbed Schrödinger equation AA Aderogba, M Chapwanya, J Djoko Kamdem, JMS Lubuma International Journal of Computer Mathematics 93 (11), 1833-1844, 2016 | 10 | 2016 |